Dear Doc ,
I have been operated for Gall Bladder ,and Gastric Volvulus in last 2 years .During this phase and until Feb 2009 i have taken Amitryptiline tablets also .I also have a very sensitive gut and have IBS .To my surprise and recently i find all of a sudden and specially 2-3 hrs after food my hands become cold , white ,feel giddy , feel my heart rate is irregular ,weakness in legs .No chest pain .
Towards evening things begin to stabilise .I get reasonably good sleep for 5-6 hrs .Usually don't get up for motions /urination .what could be the possible causes .My GP told me could be vaso vagal reflux
That's a very odd complex of symptoms. Has anything else changed during this time period in which these symptoms occurred. ie diet, meds. It is possible that you may be having a profound drop in your blood sugar two to three hours after eating. The term "dumping syndrome" refers to these types of symptoms when they occur after gastric resection.
I suggest returning to your surgeon and GI doctor so that they can evaluate you for this dumping syndrome. It usually can be managed by eliminating simple sugars from the diet and increasing the proportion of complex starche/plant based sources of protein.
Also keep a journal of your eating habits. Good luck and Best of Health
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.